# SDR SWAA2022020722555

- Difficulty date: January 3, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30633
- Aircraft time: 43,277 hours, 29,052 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AR HAS PUNCTURES & DELAMINATION ON INNER SURFACE CORE AREA / PANEL 193 AR PUNCTURES AND DELAMINATION ON INNER SURFACE CORE AREA REPAIRED IAW SRM 51-70-05-2R-2 20549U_10529C 1/13/18
